# SDR 2008FA0000221

- Difficulty date: February 20, 2008
- Submitted: April 8, 2008
- Operation: General aviation
- Aircraft: N411HU
- Make and model: Scwzer 269D
- Aircraft serial: 0040
- Engine: Allsn 250C20
- System (JASC): 7921 · Engine Oil Cooler
- Part: Scroll
- Part number: 269D45031
- Condition: Cracked
- Location: Oil Cooler Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF OIL COOLER FAN ASSY, FOUND MANY CRACKS AROUND THE TOP MOUNT OF SCROLL ASSY.  (K)
